# SDR 2008UALA02157

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 50,289 hours, 17,598 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMED LIGHT DOES NOT COME ON.  REPLACED DOOR 1L SLIDE LIGHT ASS'Y. OPS CK NORMAL.
